Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
192 Doctors are Online

Suffering from acidity, acid reflux, heartburn at night. On antibiotics, no relief. Cure?

hello ... am suffering from acidity for a very long time now n its getting worse day by day ... am on medication for about 8 months now but its showing no good results... i get acid reflux and heartburn during the night which makes it impossible for me to sleep for hours ... please suggest me a better way to overcome this problem.
Asked On : Mon, 18 Mar 2013
Answers:  1 Views:  51
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
General & Family Physician 's  Response
Hi, you are suffering from gastritis. In 90% of people the microorganism called Helicobacter pylori is responsible for this problem. Eradication of H.pylori will cure this condition.
Various anti H.pylori kits consisting of different combination of drugs are available. An anti H.pylori kit containing Clarithromycin 500mg + Amoxicillin 1000mg + Lansoprazole 30mg - will be effective for you. This should be taken two times a day for two weeks. For complete cure and relief of symptoms you should take it daily without fail, otherwise recurrence is possible. Amoxicillin & Clarithromycin are antibiotics effective against H.pylori. Lansoprazole is an anti ulcer drug & reduces acid production.
The heart burn & acid reflux you are experiencing are due to hyper acidity & will also be controlled by lansoprazole present in this kit. Also avoid spicy food
Answered: Tue, 19 Mar 2013
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor